MENU

You are here

Publications

Export 225 results:
Filters: First Letter Of Last Name is A  [Clear All Filters]
Book Chapter
DeSimone A, Alouges F, Lefebvre A. Biological Fluid Dynamics, Non-linear Partial Differential Equations. In: Encyclopedia of Complexity and Systems Science / Robert A. Meyers (ed.). - Springer, 2009, 548-554. Encyclopedia of Complexity and Systems Science / Robert A. Meyers (ed.). - Springer, 2009, 548-554. ; 2009. Available from: http://hdl.handle.net/1963/2630
Auricchio F, Conti M, Lefieux A, Morganti S, Reali A, Rozza G, Veneziani A. Computational methods in cardiovascular mechanics. In: Labrosse MF Cardiovascular Mechanics. Cardiovascular Mechanics. CRC Press; 2018. p. 54. Available from: https://www.taylorfrancis.com/books/e/9781315280288/chapters/10.1201%2Fb21917-5
DeSimone A, Heltai L, Alouges F, Aline L-L. Computing optimal strokes for low reynolds number swimmers. In: Natural locomotion in fluids and on surfaces : swimming, flying, and sliding / editors Stephen Childress, Anette Hosoi, William W. Schultz, and Z. Jane Wang, editors,. Natural locomotion in fluids and on surfaces : swimming, flying, and sliding / editors Stephen Childress, Anette Hosoi, William W. Schultz, and Z. Jane Wang, editors,. Springer; 2012. Available from: http://hdl.handle.net/1963/6445
DeSimone A, Heltai L, Alouges F, Aline L-L. Computing optimal strokes for low reynolds number swimmers. In: Natural locomotion in fluids and on surfaces : swimming, flying, and sliding / editors Stephen Childress, Anette Hosoi, William W. Schultz, and Z. Jane Wang, editors,. Natural locomotion in fluids and on surfaces : swimming, flying, and sliding / editors Stephen Childress, Anette Hosoi, William W. Schultz, and Z. Jane Wang, editors,. Springer; 2012. Available from: http://hdl.handle.net/1963/6445
Ambrosetti A, Malchiodi A. Concentration phenomena for nonlinear Schrödinger equations: Recent results and new perspectives. In: Perspectives in Nonlinear Partial Differential Equations: In Honor of Haïm Brezis / ed. by Henri Beresticky [et al.]. - Providence : American Mathematical Society, 2007. - (Contemporary mathematics ; 446). - p. 19-30. Perspectives in Nonlinear Partial Differential Equations: In Honor of Haïm Brezis / ed. by Henri Beresticky [et al.]. - Providence : American Mathematical Society, 2007. - (Contemporary mathematics ; 446). - p. 19-30. American Mathematical Society; 2007. Available from: http://hdl.handle.net/1963/3516
Arici F, D'Andrea F, Landi G. Pimsner Algebras and Circle Bundles. In: Alpay D, Cipriani F, Colombo F, Guido D, Sabadini I, Sauvageot J-L Noncommutative Analysis, Operator Theory and Applications. Noncommutative Analysis, Operator Theory and Applications. Cham: Springer International Publishing; 2016. pp. 1–25. Available from: https://doi.org/10.1007/978-3-319-29116-1_1
Arici F, D'Andrea F, Landi G. Pimsner Algebras and Circle Bundles. In: Alpay D, Cipriani F, Colombo F, Guido D, Sabadini I, Sauvageot J-L Noncommutative Analysis, Operator Theory and Applications. Noncommutative Analysis, Operator Theory and Applications. Cham: Springer International Publishing; 2016. pp. 1–25. Available from: https://doi.org/10.1007/978-3-319-29116-1_1
Agrachev AA, Zelenko I. Principal invariants of Jacobi curves. In: Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Springer; 2000. Available from: http://hdl.handle.net/1963/3825
Alberti G, Bianchini S, Caravenna L. Reduction on characteristics for continuous of a scalar balance law. In: AIMS Series on Applied Mathematics, vol. 8 (2014): 399 - 406. AIMS Series on Applied Mathematics, vol. 8 (2014): 399 - 406. SISSA; 2014. Available from: http://hdl.handle.net/1963/6562
Conference Paper
Karatzas EN, Stabile G, Atallah N, Scovazzi G, Rozza G. A Reduced Order Approach for the Embedded Shifted Boundary FEM and a Heat Exchange System on Parametrized Geometries. In: Fehr J, Haasdonk B IUTAM Symposium on Model Order Reduction of Coupled Systems, Stuttgart, Germany, May 22–25, 2018. IUTAM Symposium on Model Order Reduction of Coupled Systems, Stuttgart, Germany, May 22–25, 2018. Springer International Publishing; 2020. Available from: https://arxiv.org/abs/1807.07753
Journal Article
Altafini C, Lini G. Achieving unanimous opinions in signed social networks. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34935
Riccobelli D, Ambrosi D. Activation of a muscle as a mapping of stress–strain curves. Extreme Mech. Lett. 2019 ;28:37–42.
Eduati F, Di Camillo B, Toffolo G, Altafini C, De Palo G, Zampieri M. Adaptation as a genome-wide autoregulatory principle in the stress response of yeast. IET systems biology. 2011 Jul; 5(4):269-79 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5106
Amato S, Tealdi L, Bellettini G. Anisotropic mean curvature on facets and relations with capillarity. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34481
Ancona F, Coclite GM. On the attainable set for Temple class systems with boundary controls. SIAM J. Control Optim. 43 (2005) 2166-2190 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1581
Antonini P, Azzali S, Skandalis G. The Baum–Connes conjecture localised at the unit element of a discrete group. ArXiv e-prints. 2018 .
Antonini P, Azzali S, Skandalis G. The Baum–Connes conjecture localised at the unit element of a discrete group. ArXiv e-prints. 2018 .
Agrachev AA, Lee P. Bishop and Laplacian Comparison Theorems on Three Dimensional Contact Subriemannian Manifolds with Symmetry. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6508
Adami R, Dell'Antonio G, Figari R, Teta A. Blow-up solutions for the Schrödinger equation in dimension three with a concentrated nonlinearity. Ann. Inst. H. Poincare Anal. Non Lineaire 21 (2004) 121-137 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2998
Ambrosetti A, Colorado E. Bound and ground states of coupled nonlinear Schrödinger equations. C. R. Acad. Sci. Paris, Ser. I 342 (2006) 453-458 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2149
Ambrosetti A, Malchiodi A, Ruiz D. Bound states of Nonlinear Schroedinger Equations with Potentials Vanishing at Infinity. J. Anal. Math. 98 (2006) 317-348 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/1756
Ambrosetti A. Branching points for a class of variational operators. J. Anal. Math. 76 (1998) 321-335 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3314
Alberti G, Bouchitte G, Dal Maso G. The calibration method for the Mumford-Shah functional. C. R. Acad. Sci. Paris Ser. I Math. 329 (1999), no. 3, 249-254 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1235
Alberti G, Bouchitte G, Dal Maso G. The calibration method for the Mumford-Shah functional and free-discontinuity problems. Calc. Var. Partial Differential Equations 16 (2003) 299-333 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3051
Rebollo TC, Ávila ED, Marmol MG, Ballarin F, Rozza G. On a certified smagorinsky reduced basis turbulence model. SIAM Journal on Numerical Analysis [Internet]. 2017 ;55:3047-3067. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85039928218&doi=10.1137%2f17M1118233&partnerID=40&md5=221d9cd2bcc74121fcef93efd9d3d76c

Pages

Sign in